# SDR MWEA030210

- Difficulty date: May 13, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,755 hours, 62,495 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pressure Switch
- Part number: 90G623
- Part serial: 544A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

COULD NOT GET ELEVATOR POWER ON LIGHT TO COME ON.  REMOVED AND REPLACED ELEVATOR PRESSURE SWITCH, AND REPAIRED BROKEN WIRES.
